MAUDE Adverse Event Report: Braemar Manufacturing, LLC C6 Monitor A13, Verizon; MCOT Monitor - A13 - Verizon

Braemar Manufacturing, LLC C6 Monitor A13, Verizon; MCOT Monitor - A13 - Verizon
Model Number 02-02386
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2026
Type of Reportable Event Malfunction

Brand Name
C6 Monitor A13, Verizon
Common Device Name
MCOT Monitor - A13 - Verizon
Manufacturer (Section D)
Braemar Manufacturing, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
Braemar Manufacturing, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key50407413
Report Number2133409-2026-00173
Device Sequence Number16063356
Product Code DSI
UDI-Device IdentifierB146C6M90
UDI-Public+B146C6M90/$$+7MT310860003
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K153473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-02386
Device Catalogue Number02-02386
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/30/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age80 YR
Patient SexFemale